MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE OMEGA 4.75MM PEEK KNOTLESS ANCHOR SYSTEM, SINGLE; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

STRYKER ENDOSCOPY-SAN JOSE OMEGA 4.75MM PEEK KNOTLESS ANCHOR SYSTEM, SINGLE; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number 3910-500-471
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that the eyelet breakage occurred in the joint and all pieces were retrieved.
 
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: omega eyelet broken in pieces probable root cause: design - inadequate raw material selection for eyelet anchor - design geometry too sensitive to withstand clinical impaction loads - eyelet/inserter interface not designed to maintain proper assembly process - eyelet anchor or inserter shaft not manufactured to specification - incorrect material used during manufacturing - eyelet anchor and inserter not assembled to specification application - excessive force or leveraging of the anchor against the bone - user fully seats eyelet anchor onto inserter which eliminates interference fit - inadequate assessment of bone quality, pilot hole not prepared the reported failure mode will be monitored for future reoccurrence.
 
Event or Problem Description

Brand Name
OMEGA 4.75MM PEEK KNOTLESS ANCHOR SYSTEM, SINGLE
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
andrea zenere
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key15879584
Report Number0002936485-2022-00702
Device Sequence Number14802260
Product Code MBI
UDI-Device Identifier37613327464819
UDI-Public37613327464819
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K181083
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number3910-500-471
Device Lot Number21224AG2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/29/2021
Supplement Date Received by Manufacturer12/29/2021
Initial Report FDA Received Date11/29/2022
Supplement Report FDA Received Date11/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age75 YR
Patient SexMale